×

zbMATH — the first resource for mathematics

Elementary localization theorems for nonlinear eigenproblems. (English) Zbl 0304.47052

MSC:
47J05 Equations involving nonlinear operators (general)
45K05 Integro-partial differential equations
47A10 Spectrum, resolvent
47A50 Equations and inequalities involving linear operators, with vector unknowns
34G99 Differential equations in abstract spaces
47B25 Linear symmetric and selfadjoint operators (unbounded)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Muller, H., Über eine klasse von eigenwertaufgaben mit nichtlinearer parameterabhangigkeit, Math. nachr., 12, 173-181, (1954) · Zbl 0056.34502
[2] Birkhoff, G.D., On the asymptotic character of the solutions of certain linear differential equations containing a parameter, Trans. amer. math. soc., 219-231, (1908) · JFM 39.0386.01
[3] Faber, O., Zur theorie der gedampften schwingungen, arch. math. phys., ser. III, 22, 289-313, (1914) · JFM 45.0570.01
[4] Tamarkin, J.D., Some general problems of the theory of ordinary linear differential equations and expansion of an arbitrary function in a series of fundamental functions, Math. Z., 27, 1-54, (1928) · JFM 53.0419.02
[5] Langer, R.E., The expansion problem in the theory of ordinary differential equations of the second order, Tram. amer. math. soc., 31, 868-906, (1929) · JFM 55.0258.01
[6] Duffin, R.J., A minimax theory for overdamped networks, J. rational mech. anal., 4, 221-233, (1955) · Zbl 0068.20904
[7] Lancaster, P., Lambda matrices and vibrating systems, (1966), Pergamon New York · Zbl 0146.32003
[8] Cohen, D.S., An eigenvalue problem arising in guided wave propagation through gyromagnetic media, appl. sci. res. B, 11, 401-411, (1964-1965)
[9] Eisenfeld, J., Schwarzschild’s criterion and a nonlinear eigenvalue problem, J. math. mech., 18, 991-1006, (1969) · Zbl 0176.38802
[10] Piazza, N., Sulla distributione asintotica degli autovalori di una certa equazione integrale, relat. soc. gioeniae catinensis nat. sci., ser. II, 67, 49-55, (1935) · JFM 61.1182.04
[11] Miranda, C., Sulle equazioni integrali il cui nucleo e funzione lineare del parametro, atti accad. naz. lincei, rend. cl. sci. fis. mat. natur., ser. VII, 2, 117-123, (1940) · JFM 66.0492.04
[12] Harazov, D.F., On the eigenvalues of integral equations whose kernel is an entire rational function of a parameter, () · Zbl 0272.47019
[13] Eisenfeld, J., Operator equations and nonlinear eigenparameter problems, J. functional analysis, 12, 475-490, (1973) · Zbl 0255.47018
[14] Barston, E.M., Stability of dissipative systems, Comm. pure appl. math., 22, 627-637, (1969) · Zbl 0193.05403
[15] Dunford, N.; Schwartz, J.T., “linear operators,” part II, (1963), Interscience New York
[16] Thomson (Kelvin), W.; Tait, P.G.; Thomson (Kelvin), W.; Tait, P.G., Treatise on natural philosophy, (1962), Dover New York · JFM 15.0767.01
[17] Hille, E.; Phillips, R.S., Functional analysis and semigroups, (1957), Amer. Math. Soc Providence, RI · Zbl 0078.10004
[18] Eisenfeld, J., Regularity conditions in linear hydrodynamic stability, J. math. anal. appl., 31, 167-181, (1970) · Zbl 0202.10201
[19] Kato, T., Perturbation theory for linear operators, (1966), Springer-Verlag New York · Zbl 0148.12601
[20] Rogers, E.H., A minimax theory for over-damped systems, Arch. rational mech. anal., 16, 89-96, (1964) · Zbl 0124.07105
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.